# SDR F3LA96031

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CEHCK, INSPECTION REPORTED A .5 INCH CRACK IN THE UPPER FORWARD CORNER OF THE FORWARD ENTRY DOOR CUTOUT.  REPAIRED PER BOEING TELEX FRO-DEN-96-0085RR AND SRM 51-10-1.  (M)
